József Sándor
József Sándor
Verified email at math.ubbcluj.ro
Title
Cited by
Cited by
Year
Handbook of number theory I
J Sándor, DS Mitrinovic, B Crstici
Springer Verlag, 2006
4062006
Handbook of number theory I
J Sándor, DS Mitrinovic, B Crstici
Springer Science & Business Media, 2005
4062005
On the Schwab-Borchardt mean
E Neuman, J Sándor
Math.Pannonica 14 (2), 253-266, 2003
2232003
Handbook of Number Theory II
DS Mitrinović, J Sándor, J Sandor, B Crstici
Springer Science & Business Media, 2004
1792004
On the Schwab-Borchardt mean II
E Neuman, J Sándor
Math. Pannon 17 (1), 49-59, 2006
1752006
On some inequalities involving trigonometric and hyperbolic functions with emphasis on the Cusa-Huygens, Wilker, and Huygens inequalities
E Neuman, J Sándor
Math. Inequal. Appl 13 (4), 715-723, 2010
1422010
On the identric and logarithmic means
J Sándor
Aequationes Mathematicae 40 (1), 261-270, 1990
1241990
On certain inequalities for means, III
J Sándor
Archiv der Mathematik 76 (1), 34-40, 2001
1052001
A note on some inequalities for means
J Sándor
Archiv der Mathematik 56 (5), 471-473, 1991
941991
On certain means of two arguments and their extensions
E Neuman, J Sándor
International Journal of Mathematics and Mathematical Sciences 2003, 2003
862003
A note on the Jensen-Hadamard inequality
SS Dragomir, JE Pecaric, J Sándor
Anal. Num. Théor. Approx 19, 29-34, 1990
741990
Notes on the Schur-convexity of the extended mean values
F Qi, J Sándor, SS Dragomir, A Sofo
Taiwanese Journal of Mathematics 9 (3), 411-420, 2005
692005
On certain generalizations of the Smarandache function
J Sándor
Smarandache Notions Journal 11, 202-212, 2000
662000
On Huygens’ trigonometric inequality
J Sándor, M Bencze
RGMIA Res. Rep. Collect 8 (3), 2005
632005
On certain inequalities for means
J Sandor
Journal of Mathematical Analysis and Applications 189 (2), 602-606, 1995
581995
On some refinements of Hadamard's inequalities and applications
SS Dragomir, DM Milošević, J Sándor
Publikacije Elektrotehničkog Fakulteta. Serija Matematika, 3-10, 1993
581993
Some inequalities in prehilbertian spaces
SS Dragomir, J Sándor
Studia Univ.“Babes-Bolyai”-Mathematica 32 (1), 71-78, 1987
571987
Inequalities involving Stolarsky and Gini means
E Neuman, J Sándor
Math. Pannonica 14 (1), 29-44, 2003
562003
On an inequality of Alzer
J Sándor
Journal of Mathematical Analysis and Applications 192 (3), 1034-1035, 1995
541995
Geometric theorems, diophantine equations and arithmetic functions
J Sándor
Amazon Digital Services, ASIN: B001HZYDZK, 2008
53*2008
The system can't perform the operation now. Try again later.
Articles 1–20